# SDR AALA202301061291

- Difficulty date: November 16, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 185A13416
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZERS RIB FROM REAR SPAR TO TRAILING EDGE BEAM AT STA 94.07 HAS AREAS OF CORROSION ON LOWER SURFACE. LOCATED AT STABILIZER STA 138.7 AND STABILIZER BUTT LINE 120. REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER TRAILING EDGE RIB.
